# SDR AWXA200501394

- Difficulty date: October 20, 2005
- Submitted: November 17, 2005
- Operation: Air carrier
- Aircraft: N315AW
- Make and model: Boeing 737-3S3
- Aircraft serial: 23734
- Aircraft time: 59,624 hours, 37,198 cycles
- System (JASC): 5753 · Trailing Edge Flaps
- Part: Carriage
- Part number: 69388488
- Condition: Corroded
- Location: Zone 500
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

MCN - DURING C18 CHECK DISCOVERED CORROSION ON THE LT INBOARD MID-FLAP, OUTBOARD CARRIAGE, OUTBOARD FORE FLAP SEQUENCE CARRIAGE TRACK.  NO CORROSION REMOVAL LIMITS ARE AVAILABLE.  MAINTENANCE REMOVED AND REPLACED THE LT INBOARD MID-FLAP, OUTBOARD CARRIAGE, OUTBOARD FORE FLAP TRACK IAW BOEING SOPM 20-50-01.
